# SDR U2RA2024081500034

- Difficulty date: June 1, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 113,308 hours, 17,150 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Part time: 113,308 hours, 17,150 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFOMING C CHECK IN GMF FOUND CORROSION ON LH WING L/E CHORD OLES 1530. THIS REPAIR IS CATEGORY A. REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH SRM 57-41-13 REPAIR 1 & 51-70-11 (REV 59 20FEB 2024)
